Skip to main content

ETHNOS_APP

Home • Search • Journals • List 0

On λ-majority voting paradoxes

Bibliographic Data

ID11286063
AuthorsJózsef Mala
Year1999
Volume37
Issue1
Pages39-44
Publication date1999-01-01
Open AccessYes
TypeARTICLE
VenueMathematical Social Sciences (JOURNAL)
Journal identifiersISSN: 0165-4896 • E-ISSN: 1879-3118
PublisherElsevier BV (PUBLISHER)
DOI10.1016/s0165-4896(98)00012-2
OpenAlexW2066138857
LanguageEN
References cited5

Arc (geometry · Combinatorics · Discrete mathematics · Existential quantification · Finite set · Mathematical economics · Political science · Relation (database · Set (abstract data type · Social choice theory · Tournament · Voting · Computer Science · Electoral Systems and Political Participation · Game Theory and Voting Systems · Internet Traffic Analysis and Secure E-voting · Law · Mathematics

  • Social Choice and Multicriterion Decision-Making

    John Bonner, Kenneth J Arrow et al.•The Economic Journal•1987

Highly citedNo

Tools

Open DOISci-Hub
Ethnos_APP • Open Source Project • MIT License • Frontend v2.0.0 • Privacy and Cookies • API Documentation: api.ethnos.app/docs • API Source Code: GitHub • DOI: 10.5281/zenodo.17049435 • Frontend Source Code: GitHub • DOI: 10.5281/zenodo.17050053 • cruz.rio.br • Expectantes Misericordiae